A Piecewise-Markovian Lyapunov Approach to Reliable Output Feedback Control for Fuzzy-Affine Systems with Time-Delays and Actuator Faults

Full text for this resource is not available from the Research Repository.

Wei, Y, Qiu, J, Shi, Peng ORCID: 0000-0001-8218-586X and Wu, L (2018) A Piecewise-Markovian Lyapunov Approach to Reliable Output Feedback Control for Fuzzy-Affine Systems with Time-Delays and Actuator Faults. IEEE Transactions on Cybernetics, 48 (9). 2723 - 2735. ISSN 2168-2267

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37610
DOI https://doi.org/10.1109/TCYB.2017.2749239
Official URL https://ieeexplore.ieee.org/document/8141905
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords static output feedback; SOF; H∞; Takagi–Sugeno fuzzy-affine systems; actuator faults; Markov chain; closed-loop system
Citations in Scopus 76 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login